U.S. doctors online nowAsk doctors free
LA
A female asked:

My alb/glob ratio has been at 0.9 on my last 3 blood tests. i take arimidex (anastrozole). could this medication be the cause of a low number?

2 doctor answers6 doctors weighed in
Dr. Thomas Knecht
A Verified Doctoranswered
32 years experience
Not low number: Hi. Most commonly, the low albumin:globulin ratio is NOT due to low albumin, but rather due to elevated globulin (so being the denominator, brings the ratio DOWN). Yours is reproducible. It should be evaluated, but I don't think it has anything to do with the Arimidex (anastrozole). I hope your breast CA is going well. Your doc may decide to get a serum and urine protein electrophoresis/immunofixation. Good luc
Dr. Irving Harper
Internal Medicine 36 years experience
Not likely: Review of data side effects of this drug on the body as a whole,the nervous system, cardiovascular system, respiratory, hematic and lymph system, Skin,and digestive system does not show it having any effect on the albumin globulin ratio

Related questions

A 39-year-old member asked:
How much calcium should I take when on arimidex (anastrozole)?
1 doctor answer2 doctors weighed in
A 30-year-old member asked:
Does arimidex (anastrozole) cause nausea in men?
1 doctor answer3 doctors weighed in
A 55-year-old member asked:
Can arimidex (anastrozole) cause facial nerve numbness?
1 doctor answer5 doctors weighed in
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.